# SDR DALA2019121707389

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 77,803 hours, 25,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Not Seated
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5635, L/P 1404806) SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:D1R / INTERIOR. CORRECTIVE ACTION: RESEAT SLIDE ARM LIGHT ASSY AT DOOR 1R.
